Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

On the resultant of a system of forms homogeneous in each of several sets of variables


Author: Neal H. McCoy
Journal: Trans. Amer. Math. Soc. 35 (1933), 215-233
MSC: Primary 12E05
MathSciNet review: 1501679
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 12E05

Retrieve articles in all journals with MSC: 12E05


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1933-1501679-6
Article copyright: © Copyright 1933 American Mathematical Society